MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND SRD S5 ERC TUBING CLAMP/500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND SRD S5 ERC TUBING CLAMP/500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that an arterial clamp is defective during a procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Livanova deutschland manufactures the s5 erc tubing clamp.The incident occurred in new hyde park, new york.The livanova field service representative in charge could reproduce the error "arterial clamp defective" in the claimed clamp.The complained erc was a loaner erc and has been replaced another loaner erc under warranty.Functional verifications were performed, and tests were all conforming.Unit is back in service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: the affected part was returned to livanova deutschland for a detailed investigation.The investigator could not reproduce the reported issue: the device was tested several times and no error was found.Subsequent functional verification testing was completed without issues and the unit was returned to service.Since no malfunction/error was highlighted, a hardware failure can be ruled out.However, it cannot be excluded that a temporary loose connection between the clamp control board and the rotor may have led to the reported issue, which was fixed during service activity by re-establishing connections before functional test.

Brand Name
SRD S5 ERC TUBING CLAMP/500MM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key15994225
Report Number9611109-2022-00676
Device Sequence Number12284340
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)220518
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown